MathSciNet Relay Station
MathSciNet bibliographic data
MR2167989 (2006c:39037) 39B22
Heuvers, Konrad J.; Kannappan, Palaniappan A third logarithmic functional equation and Pexider generalizations. Aequationes Math. 70 (2005), no. 1-2, 117–121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement